Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taken Amoxicillin, Benedryl and Bactrim for ear infection. Red, hot and itchy ear. Cause of rash at night?

Hi...I ve had an ear infection for a week. Started in my left ear. They have me amoxicillin and after a few days, I started getting a hot red itchy rash on my face, neck, chest and shoulders. I took benedryl and it went away. It came back the next two nights and I finally went into the walk in clinic today and have ear infection in both ears. He gave me bactrim . But now the right side of my face including my ear is bright red and hot and itchy. Why does the rash only happen at night?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Red hot itchy rash indicates acute comes whenever we are sedentary and pressure is applied over the ear in night is due to underlying ear e antihistamine.antibiotic and calamine lotion
Answered: Fri, 16 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor